# SDR AMTA200700288

- Difficulty date: June 12, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N310TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28243
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4419214
- Part serial: C11585
- Condition: Inoperative
- Location: Apu
- Part time: 8,494 hours, 4,130 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START FAULT LIGHT ILLUM.  REPLACED FCU IAW AMM 49-31-11-4 AND PERFORMED APU BITE CHECK.  NO FAULTS ON SEVERAL STARTS.  (K)
